MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; NARROW REV 38MM REAMER MODULAR, PILOT TIP

EXACTECH, INC. EQUINOXE; NARROW REV 38MM REAMER MODULAR, PILOT TIP
Catalog Number 321-45-38
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The broken device reported was likely the result of applying a bending moment to the reamer during use, which led to brittle fracture of the pilot tip feature.
 
Event or Problem Description
As reported, the surgeon was reaming and the tip broke while reaming.The tip was not in the patients wound, case was not affected.Patient was last known to be in stable condition following the event.Device will return.

Brand Name
EQUINOXE
Common Device Name
NARROW REV 38MM REAMER MODULAR, PILOT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12563126
Report Number1038671-2021-00506
Device Sequence Number13763021
Product Code LXH
UDI-Device Identifier10885862232724
UDI-Public10885862232724
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-45-38
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;